Small values of the quadratic part of the Néron-Tate height on an abelian variety
Compositio Mathematica, Tome 53 (1984) no. 2, p. 153-170
@article{CM_1984__53_2_153_0,
     author = {Masser, D.W.},
     title = {Small values of the quadratic part of the N\'eron-Tate height on an abelian variety},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {2},
     year = {1984},
     pages = {153-170},
     zbl = {0551.14015},
     mrnumber = {766295},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_2_153_0}
}
Masser, D. W. Small values of the quadratic part of the Néron-Tate height on an abelian variety. Compositio Mathematica, Tome 53 (1984) no. 2, pp. 153-170. http://www.numdam.org/item/CM_1984__53_2_153_0/

[1] M. Anderson and D.W. Masser: Lower bounds for heights on elliptic curves. Math. Zeit. 174 (1980) 23-34. | MR 591611 | Zbl 0421.14006

[2] A.O. Gelfond: Transcendental and algebraic numbers. New York: Dover (1960). | MR 111736 | Zbl 0090.26103

[3] E.R. Kolchin: Algebraic groups and algebraic dependence. Amer. J. Math. 90 (1968) 1151-1164. | MR 240106 | Zbl 0169.36701

[4] S. Lang: Les formes bilinéaires de Néron et Tate. Sém. Bourbaki, 16e année (1963/4), No. 274. | Numdam | MR 176984 | Zbl 0138.42101

[5] M. Laurent: Minoration de la hauteur de Néron-Tate, Thèse d'Etat, Université de Paris VI (1982). | MR 729165

[6] D.W. Masser: Division fields of elliptic functions, Bull. London Math. Soc. 9 (1977) 49-53. | MR 444572 | Zbl 0356.12018

[7] D.W. Masser: Small values of the quadratic part of the Néron-Tate height, Progress in Math. Vol. 12. Boston, Basel, Stuttgart: Birkhäuser (1981) pp. 213-222. | Zbl 0455.14024

[8] D.W. Masser and G. Wüstholz: Fields of large transcendence degree generated by values of elliptic functions. Invent Math. 72 (1983) 407-464. | MR 704399 | Zbl 0516.10027

[9] P. Philippon: Indépendance algébrique de valeurs de fonctions exponentielles p-adiques. J. reine angew. Math. 329 (1981) 42-51. | MR 636442 | Zbl 0459.10024

[10] A. Schinzel and H. Zassenhaus: A refinement of two theorems of Kronecker. Michigan Math. J. 12 (1965) 81-85. | MR 175882 | Zbl 0128.03402

[11] J.-P. Serre: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Invent. Math. 15 (1972) 259-331. | MR 387283 | Zbl 0235.14012

[12] J.-P. Serre: Quelques applications du théorème de densité de Chebotarev. Publ. Math. I.H.E.S. 54 (1981) 323-401. | Numdam | MR 644559 | Zbl 0496.12011

[13] C.L. Stewart: Algebraic integers whose conjugates lie near the unit circle. Bull. Soc. Math. France 106 (1978) 169-176. | Numdam | MR 507748 | Zbl 0396.12002

[14] M. Waldschmidt: Nombres transcendants et groupes algébriques. Astérisque 69-70 (1979). | MR 570648 | Zbl 0428.10017

[15] D.W. Masser and G. Wüstholz: Zero estimates on group varieties I. Invent. Math. 64 (1981) 489-516. | MR 632987 | Zbl 0467.10025

[16] F.A. Bogomolov: Sur l'algébricité des représentations l-adiques. C.R. Acad. Sci. Paris 290A (1980) 701-703. | Zbl 0457.14020